# SDR DALA2019020400713

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 813-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL POINTS OF CORROSION ON LH TIE TRACK BTW STA 813 TO 1022 AT AFT CARGO COMPARTMENT (CCT). NRC 00271: CORROSION LEVEL 2, CORROSION ON TIE TRACK BTW STA 813 TO 1022 AT AFT CARGO COMPARTMENT WAS REMOVED PER B717-200 SRM 51-10-04-0G PAR 26. (UT) WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR.5 FIG.3 (SHEET 1 AND 2), ON LH TIE TRACK BTW STA 813 TO 1022 AT AFT CARGO COMPARTMENT (CCT) NOMINAL THICKNESS IS 0.100", MAXIMUM REMAINING THICKNESS IS 0.012" THEREFORE ITS OUT OF LIMITS AND WAS REPLACED PER B-717-200 SRM 53-20-52-1A-2-FIG 101 AND B717-200 SRM 51-41-01-0G. TOOLS USED PANAMETRICS 38 DL PLUS OLYMPUS EXP DATE 22FEB19 S/N 171455902 TRANSDUCER SONOPEN V260-RM S/N 1090377. (LP #0930725)
